# SDR C7WA200400046

- Difficulty date: September 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT ANGLE CORRODED AT STA 1030 TO 1050 BETWEEN STR 29 AND 30 RT.  REPAIR ANGLE FABRICATED IAW SAMPLE IAW SRM 51-20-1 AND 51-40-3.  MATERIAL USED 7075-T6 X .050 INCH.
